Please use this identifier to cite or link to this item:
Title: Sequential estimation results for a two-parameter exponential family of distributions
Authors: Bose, Arup
Boukai, Benzion
Keywords: Statistical estimation
Sample size
Data collection
Cost estimates
Statistical theories
Population mean
Issue Date: 1993
Citation: The Annals of Statistics, vol.21, no.1, p.484-502
Abstract: , , , , , , Maximum likelihood estimation, , Stopping distances
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Sequential Estimation Results for a Two-Parameter Exponential Family of Distributions.pdf1.09 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.